Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 11, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Oct 26, 2025, 9:59 PM EDT for Brevard County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2025, 9:59 PM EDT (01:59 UTC)
- Expired
- Oct 26, 2025, 10:15 PM EDT
- In force
- 16 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 37 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 2.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1122 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.2
The text
As transmitted.
516
WFUS52 KMLB 270159
TORMLB
FLC009-270230-
/O.NEW.KMLB.TO.W.0011.251027T0159Z-251027T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
959 PM EDT Sun Oct 26 2025
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Central Brevard County in east central Florida...
* Until 1030 PM EDT.
* At 958 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sharpes, moving west at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cocoa, Sharpes, and Merritt Island around 1000 PM EDT.
Port Saint John around 1010 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2848 8064 2840 8063 2837 8077 2849 8081
TIME...MOT...LOC 0158Z 085DEG 10KT 2844 8068
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Tollefsen1 follow-up statement
605 WWUS52 KMLB 270215 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 1015 PM EDT Sun Oct 26 2025 FLC009-270224- /O.CAN.KMLB.TO.W.0011.000000T0000Z-251027T0230Z/ Brevard FL- 1015 PM EDT Sun Oct 26 2025 ...THE TORNADO WARNING FOR CENTRAL BREVARD COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However gusty winds and heavy rain are still possible with this thunderstorm. LAT...LON 2848 8064 2840 8063 2837 8077 2849 8081 TIME...MOT...LOC 0212Z 085DEG 10KT 2844 8073 $$ Tollefsen
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Oct 26, 8:15 PM EDT, 1 hour 44 minutes earlier. Its key messages:
- Issued at 347 PM EDT Sun Oct 26 2025
- There is a Slight Risk of Excessive Rainfall for portions of east central Florida including the Orlando Metro. A Flood Watch has been issued for Volusia, Lake, Seminole, Orange, Osceola, and Brevard counties through 3AM.
- While winds back off a bit today, breezy and gusty conditions are still expected, especially along the coast.
- Life-threatening rip currents and large breaking waves are expected in the surf zone through late this weekend, and entering the water is strongly discouraged. Minor beach erosion from wave run-up will be possible during the high tides.
Area forecast discussion, Oct 26, 8:15 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
815 PM EDT Sun Oct 26 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 347 PM EDT Sun Oct 26 2025
- There is a Slight Risk of Excessive Rainfall for portions of
east central Florida including the Orlando Metro. A Flood Watch
has been issued for Volusia, Lake, Seminole, Orange, Osceola,
and Brevard counties through 3AM.
- While winds back off a bit today, breezy and gusty conditions
are still expected, especially along the coast.
- Life-threatening rip currents and large breaking waves are
expected in the surf zone through late this weekend, and
entering the water is strongly discouraged. Minor beach erosion
from wave run-up will be possible during the high tides.
&&
.DISCUSSION...
Issued at 347 PM EDT Sun Oct 26 2025
Current-Tonight... A warm front lifting northward continues to
increase low level moisture this afternoon. Despite increasing cloud
cover, temperatures have climbed into the 80s across much of the
area, and surface instability is present. Scattered to numerous
showers have developed, moving north-northwestward across central
Florida this afternoon. A few pulses of lightning have been
observed so far, but surface based convection is struggling to
become widely organized due to poor mid level lapse rates and dry
air aloft. CAM guidance has been very inconsistent run-to-run,
resulting in low to moderate forecast confidence. Nonetheless,
coverage of showers and isolated storms are forecast to increase
near and north of I-4 as the afternoon plays on. While widespread
rainfall accumulations are expected to remain less than 1", there
is enough support from the CAMs to suggest a locally heavy
rainfall threat through the remainder of the afternoon and
evening. Highly localized rainfall totals of 4-5"+ will be
possible for portions of east central Florida, including the
Orlando Metro. A Flood Watch remains in effect for Volusia, Lake,
Seminole, Orange, Osceola, and Brevard counties. Trends suggest
the rainfall threat decreasing across the interior after 10PM
while coverage may continue along the coast through the overnight
hours. Overnight lows remain mid, mostly in the low 70s.
Monday-Tuesday... A broad area of low pressure which moved across
the southeast U.S. becomes weakly organized offshore northeast
Florida in vicinity of a coastal surface trough. A cold front is
pushed across central Florida late Monday and into Tuesday as the
low departs northeastward across the western Atlantic. Sufficient
moisture will be in place to support scattered to numerous showers
ahead of the front on Monday (PoPs ~60-80%). Model sounding analysis
continues to show the moisture column mostly focused within the low
levels below 700mb with drier air persisting aloft. This should
generally limit organized deep convection. However, a warm airmass
will be present, and surface temperatures in the mid to upper 80s
(especially south) will contribute to increased surface instability.
Updrafts that can survive the poor mid levels and mix with dry
air aloft will be supportive of isolated to scattered storms
capable of lightning strikes and wind gusts up to 50 mph. Cannot
rule out the potential for locally heavy rainfall again Monday.
Northerly winds behind the front will gradually advect drier air
with no mentionable PoPs in the forecast for Tuesday.
Expect warm and muggy conditions ahead of the front Monday,
especially south of I-4. High temperatures peak in the upper 80s
across portions of Okeechobee and the southern Treasure Coast, and
added humidity will increase peak heat index values into the mid
90s. Further north, highs are forecast mostly in the mid 80s with
peak heat index values spreading the low 90s. Temperatures are
gradually reduced on Tuesday ranging the low 80s from Brevard/
Osceola northward while still nearing the mid 80s in vicinity of
Lake Okeechobee. A few areas of northern Lake and Volusia counties
could see highs top out in the upper 70s on Tuesday.
Wednesday-Saturday (previous)... Deep troughing sets up over the
eastern US from mid week through the weekend as multiple lobes of
shortwave energy reinforce the pattern. Another low pressure system
develops over the eastern US in response, quickly pushing a cold
front through Florida late in the week. Still some uncertainty in
the details, such as precise timing of the front and the possibility
of isolated showers, but confidence is increasing the post frontal
airmass will bring dry conditions and the coolest temperatures of
the fall season so far, making for a very pleasant Halloween.
Afternoon highs in the U70s-L80s behind the early week's weak cool
front drop to the U60-M70s Thursday (assuming the current timing of
the front Friday night into Thursday morning) and Friday.
Mornings lows in the 60s Wednesday morning drop to the M50-M60s
Thursday morning (again assuming the current timing of the front),
further dropping into the 50s Friday and Saturday mornings. The
usually cooler northern spots could see lows in the U40s, while
coastal Martin will stay closer to 60. Temperatures begin to recover
Saturday. Dry conditions expected late week into next weekend.
&&
.MARINE...
Issued at 347 PM EDT Sun Oct 26 2025
Modified Previous...
Winds and especially seas are forecast to remain poor to hazardous
through much of the week due to a number of weather systems
impacting the local Atlantic waters. A broad, weak low pressure
system pushing through the Southeast continues to lift a warm front
through Central Florida and the local waters today. The warm front
departs north of the area early Monday, ahead of a weak cool front
forecast to push through the area late Monday into early Tuesday.
High pressure then builds east over the Gulf and Florida into
midweek. A dry reinforcing cold front from another low pressure
system working across the eastern U.S. is forecast to push quickly
through late this week.
Small Craft Advisories remain in effect for all Central Florida
Atlantic waters through 4 AM tonight (Monday morning) for easterly
winds around 20-25 kts at times and seas 6-9 ft. Boating conditions
technically improve late this evening, with winds settling to 15-20
kts from the ESE-SE and seas decreasing to 4-6 ft nearshore and 5-7
ft offshore by Monday morning (briefly down to 4-6 ft Monday
afternoon), but swell from the low pressure system departing into
the Atlantic waters off the southeast seaboard will cause seas in
the Gulf Stream to build back to 5-7 ft across the Volusia and
Brevard offshore waters by Tuesday morning, further increasing to 7-
9 ft across much of the Gulf Steam by Wednesday morning, which
persist through through late week. Some 7ft seas could make their
way into the nearshore waters as well. Small Craft Advisories
continue for the offshore Volusia and Brevard waters through 4 AM
Tuesday, and will likely need to be extended/expanded. Winds become
squirrelly Monday ahead of the approaching weak cool front, shifting
to the north at 15-20 kts Tuesday behind the cool front. These
northerly winds will help build seas especially in the Gulf Stream.
Winds again become shifty Wednesday as the next front approaches,
becoming WNW-NW 15-25 kts Thursday behind the second front.
&&
.AVIATION...
(00Z TAFs)
Issued at 815 PM EDT Sun Oct 26 2025
Ongoing showers and storms with TEMPOs for VIS and CIG reductions
in effect at LEE and all coastal terminals. Brief break from
higher coverage through the overnight hours with winds becoming
lighter out of the SE. CIG reductions possible across portions of
the interior late tonight. VCSH continues along the coast
overnight. An approaching cold front will lead to increasing
chances for showers and storms tomorrow, with VCTS at all
terminals starting between 18-20Z. TEMPOs may be needed but held
off with this package. Winds veer behind the front to out of the
WNW.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 71 82 68 79 / 60 70 20 10
MCO 71 86 69 81 / 30 80 10 0
MLB 74 84 70 82 / 40 70 30 0
VRB 73 85 69 83 / 40 80 30 10
LEE 69 84 66 81 / 30 70 10 0
SFB 71 85 68 81 / 40 80 10 10
ORL 71 85 69 81 / 30 80 10 0
FPR 74 85 69 83 / 40 80 30 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 3 AM EDT Monday for FLZ041-044>046-053-141-144-
247-347-447-547-647-747.
High Surf Advisory until 8 PM EDT this evening for FLZ141-154-
159-164-347-447-647-747.
AM...Small Craft Advisory until 4 AM EDT Monday for AMZ550-552-555-
575.
Small Craft Advisory until 10 AM EDT Tuesday for AMZ570-572.
&&
DISCUSSION...Law
AVIATION...TollefsenIn the hours before
Local storm report, Oct 26, 8:16 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
816 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Gst 1 WSW Titusville 28.58N 80.83W
10/26/2025 M40 MPH Brevard FL Mesonet
Mesonet station 0063W 0.8 W Titusville
(WEATHERSTEM) measured a wind gust of 40
mph/35 kts from the north at 8pm.
&&Local storm report, Oct 26, 8:21 PM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
821 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM Flash Flood 1 N Lagrange 28.65N 80.83W
10/26/2025 Brevard FL Public
A member of the public reported severe
flooding within the Brooks Landing
neighborhood off of East Jay Jay Road in
Titusville. Water reportedly was starting to
reach house lines and even began entering
the front door of the home of the person
reporting the flooding. Estimated rainfall
totals in this area range from 11 to 12
inches.
&&
MATLocal storm report, Oct 26, 8:24 PM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
824 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Gst 4 E Kennedy Space Cente 28.58N 80.58W
10/26/2025 M39 MPH Brevard FL Mesonet
USSF wind sensor at launch complex 41 SE
measured a peak wind gust of 39MPH/34KT from
the east at 7:50 PM. Sensor elevation is 50
feet.
&&Local storm report, Oct 26, 8:39 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
839 PM EDT Sun Oct 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM Tstm Wnd Gst 3 ENE Barefoot Bay 27.90N 80.47W
10/26/2025 M43 MPH Brevard FL Mesonet
The WeatherFlow station at Melbourne Beach
Barrier Island Sanctuary measured a peak
wind gust of 43MPH/37KT from the southeast
at 8:16 PM.
&&Special weather statement, Oct 26, 8:59 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Melbourne FL
859 PM EDT Sun Oct 26 2025
FLZ347-447-547-647-747-270200-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
859 PM EDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREVARD COUNTY THROUGH
1000 PM EDT...
At 858 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sharpes, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach, and Cape Canaveral.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!
&&
LAT...LON 2829 8059 2828 8083 2859 8081 2855 8055
TIME...MOT...LOC 0058Z 012DEG 7KT 2843 8071
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, Oct 26, 9:47 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
947 PM EDT Sun Oct 26 2025
FLZ547-647-747-270230-
Southern Brevard Barrier Islands FL-Mainland Southern Brevard FL-
Inland Southern Brevard FL-
947 PM EDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BREVARD COUNTY
THROUGH 1030 PM EDT...
At 947 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indialantic, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach, and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2801 8050 2803 8071 2817 8078 2830 8078
2832 8056 2819 8056 2803 8049
TIME...MOT...LOC 0147Z 111DEG 10KT 2811 8054
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TollefsenThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:02 PM EDT | Flash Flood Warning | MLB | Lake | 118 min |
| Oct 26, 8:04 PM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| Oct 26, 8:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| Oct 26, 8:18 PM EDT | Special Marine Warning | MLB | 117 min | |
| Oct 26, 8:32 PM EDT | Flash Flood Warning | MLB | Brevard | 88 min |
| Oct 26, 8:40 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Oct 26, 8:42 PM EDT | Areal Flood Advisory | MLB | Indian River | 3 hr |
| Oct 26, 8:59 PM EDT | Special Weather Statement | MLB | Brevard | 61 min |
| Oct 26, 9:05 PM EDT | Special Marine Warning | MLB | 55 min | |
| Oct 26, 9:23 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 52 min |
| Oct 26, 9:29 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 91 min |
| Oct 26, 9:47 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Oct 26, 9:52 PM EDT | Flash Flood Warning | MLB | Brevard | 4 hr |
| Oct 26, 9:57 PM EDT | Flash Flood Warning | MLB | Lake | 3 hr |
| Oct 26, 10:05 PM EDT | Special Marine Warning | MLB | 115 min | |
| Oct 26, 10:11 PM EDT | Special Marine Warning | MLB | 57 min | |
| Oct 26, 10:15 PM EDT | Special Weather Statement | MLB | Brevard | 60 min |
| Oct 26, 10:18 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Oct 26, 10:31 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 119 min |
| Oct 26, 10:59 PM EDT | Flash Flood Warning | MLB | Lake, Orange | 2 hr |
| Oct 26, 11:44 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole | 91 min |
| Oct 27, 12:55 AM EDT | Areal Flood Warning | MLB | Lake, Orange | 6 hr |
| Oct 27, 1:51 AM EDT | Areal Flood Warning | MLB | Brevard | 5 hr |
| Oct 27, 7:22 AM EDT | Special Marine Warning | MLB | 38 min | |
| Oct 27, 7:38 AM EDT | Special Marine Warning | MLB | 37 min | |
| Oct 27, 7:54 AM EDT | Special Marine Warning | MLB | 51 min | |
| Oct 27, 8:12 AM EDT | Special Marine Warning | MLB | 48 min | |
| Oct 27, 8:58 AM EDT | Special Marine Warning | MLB | 47 min | |
| Oct 27, 9:47 AM EDT | Special Marine Warning | MLB | 43 min | |
| Oct 27, 11:48 AM EDT | River Flood Warning | MLB | Seminole | 21 days |
| Oct 27, 4:30 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Oct 27, 5:01 PM EDT | Special Weather Statement | MLB | Lake | 29 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Volusia | 56 min |
| Oct 27, 5:04 PM EDT | Special Weather Statement | MLB | Orange | 26 min |
| Oct 27, 5:07 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 22 min |
| Oct 27, 5:09 PM EDT | Special Marine Warning | MLB | 96 min | |
| Oct 27, 5:12 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 18 min |
| Oct 27, 5:19 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 26 min |
| Oct 27, 5:27 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| Oct 27, 5:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Oct 27, 5:36 PM EDT | Special Weather Statement | MLB | Brevard | 39 min |
| Oct 27, 5:40 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Osceola | 95 min |
| Oct 27, 5:56 PM EDT | Flash Flood Warning | MLB | Lake, Orange | 61 min |
| Oct 27, 6:15 PM EDT | Special Weather Statement | MLB | Seminole | 45 min |
| Oct 27, 6:18 PM EDT | Special Weather Statement | MLB | Osceola | 27 min |
| Oct 27, 6:27 PM EDT | Areal Flood Advisory | MLB | Orange | 80 min |
| Oct 27, 6:37 PM EDT | Special Marine Warning | MLB | 54 min | |
| Oct 27, 7:10 PM EDT | Special Marine Warning | MLB | 35 min | |
| Oct 27, 7:47 PM EDT | Special Marine Warning | MLB | 107 min | |
| Oct 27, 7:51 PM EDT | Special Marine Warning | MLB | 39 min |
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.